# SDR DALA2024082908559

- Difficulty date: August 25, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 85,814 hours, 33,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT 2R SLIDE LIGHT WILL NOT ILLUMINATE WHEN ATTEMPTING TO ARM DOOR. CORRECTIVE ACTION: R/R GIRT BAR PROX SENSOR (S10220) PER B757 AMM 25-66.
